[Updated on Apr. 18] Integration of CiNii Articles into CiNii Research

Light tail asymptotics in multidimensional reflecting processes for queueing networks

Bibliographic Information

Title
Light tail asymptotics in multidimensional reflecting processes for queueing networks
Author
Masakiyo Miyazawa

Journal

  • TOP

    TOP Vol.19 233-299, 2011

Citations (0)*help

See more

References(0)*help

See more

Related Articles

See more

Related Data

See more

Related Books

See more

Related Dissertations

See more

Related Projects

See more

Related Products

See more

Details

  • CRID
    1010000782076811781
  • Article Type
    journal article
  • Data Source
    • KAKEN

Report a problem

Back to top